Thread: anavar users
06-12-2004, 04:45 PM #1
has any one experienced gyno or hair loss while on anavar , i am supper prone to gyno, and am looking for a drug that i wont have to worry about it with, i just got done running a cycle if EQ 300mgs a week and Test eth 250 mgs a week nolva 10 mg ed and got a small case of gyno, so i stoped the cycle and was thinking of starting a var only cycle. Do i need to run nolva with this? and what about hair loss, i got a little loss from the EQ i think.
06-12-2004, 05:06 PM #2
Var doesn't aromotize so you will not see problem with gyno...... but yes there have been many guys that have had problems with thier hair from it. If EQ did it to you then most likely the Var will also.
06-12-2004, 06:17 PM #3
I have never heard of anyone having problems from running anavar alone with their hair shedding (or gyno for that matter - that is just unheard of with var). I have only once even heard of someone shedding hair "slightly more than usual" when they were on a var only cycle, but that could have been the guy just noticing it easier since he was worried about it (and he said it wasn't really that bad anyway, just slightly worse). Equipose has a much stronger androgen effect than var so it would have surely made some sort of impact on your hairline if you are susceptible. Var shouldn't touch it. But just in case, do what I do (if you aren't already). Order proscar (finasteride) online and take 1-2 mg/day, along with shampooing each day with Nioxin. I began that combo when I started shedding a year ago and it has completely stopped it. I have since run an anavar only cycle at 40 mg/day for 8 weeks and my hairline didn't even budge. Var is definitely the mildest of all popular steroids on the hairline. Just make sure it's legit var...
PS - you don't need nolva, but you should run standard clomid PCT (and other ancillaries would definitely be a good idea!)
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)